An extension of a theorem of Hartshorne

Katzman, M., Lyubeznik, G. and Zhang, W. (2016) An extension of a theorem of Hartshorne. Proceedings of the American Mathematical Society , 144 (3). pp. 955-962. ISSN 0002-9939

Abstract

Metadata

Authors/Creators:
  • Katzman, M.
  • Lyubeznik, G.
  • Zhang, W.
Copyright, Publisher and Additional Information: © 2015 American Mathematical Society. This is an author produced version of a paper subsequently published in Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: March 2016
  • Published (online): 4 September 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/J005436/1
Depositing User: Symplectic Sheffield
Date Deposited: 22 Mar 2016 15:03
Last Modified: 22 Mar 2016 15:11
Published Version: http://dx.doi.org/10.1090/proc12771
Status: Published
Publisher: American Mathematical Society
Refereed: Yes
Identification Number: https://doi.org/10.1090/proc12771
Related URLs:

Share / Export

Statistics